so i was dignaiosed with a seizure disorder, and the doctor put me on topamax and all thought my seizures went down in number i am still having them. before meds for seizures i had 15 in one month, and now it went down to 10, so my question is , is this normal for when you start on seizure meds?
How long have you been talking topamax? After starting an antiepileptic seizures should gradually cease to occur. In your case your seizures have been decreased but not stopped. There can be many causes for this. Either the drug is not specific for your seizure type or the dose is not sufficient. Antiepileptic drugs are prescribed to eliminate, minimize and control seizures, while avoiding serious adverse drug reactions. Wherever possible epilepsy is controlled by a single drug. Discuss your problems with your neurologist. I sincerely hope it helps.
Take care and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.